Approximating Optimal Policies for Partially Observable Stochastic Domains

Approximating Optimal Policies for Partially Observable Stochastic Domains
Ronald Parr and Stuart Russell, 1995

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@InProceedings{Parr+Russell:1995,
  author =       "Parr, Ronald and Russell, Stuart",
  title =        "Approximating Optimal Policies for Partially Observable Stochastic Domains",
  booktitle =    "Proceedings of the Fourteenth International Joint Conference on Artificial Intelligence (IJCAI 95)",
  year =         "1995",
  volume =    "2",
  publisher = "Morgan Kauffman",
  address =   "San Francisco, CA, USA",
  pages =     "1088--1095",
  url = "http://reference.kfupm.edu.sa/content/a/p/approximating_optimal_policies_for_parti_256105.pdf",
  bib2html_rescat = "Partial Observability",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33